# SDR IPXA2015082992855

- Difficulty date: August 20, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 15,396 hours, 9,626 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327074400000
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C,2C, MAIN CARGO FLOORBOARD 231QJ HAS EDGE DAMAGE.  REPAIRED THE  FLOORBOARD IAW EO A300-5320-42721-F.
